Skip to Main content Skip to Navigation
Journal articles

0-1 Quadratic Knapsack Problems: An Exact Approach Based on a $t$-Linearization

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02455911
Contributor : Serigne Gueye <>
Submitted on : Sunday, January 26, 2020 - 11:16:58 PM
Last modification on : Thursday, February 6, 2020 - 3:46:05 PM

Identifiers

Collections

Citation

C. Rodrigues, D. Quadri, P. Michelon, Serigne Gueye. 0-1 Quadratic Knapsack Problems: An Exact Approach Based on a $t$-Linearization. SIAM Journal on Optimization, Society for Industrial and Applied Mathematics, 2012, 22 (4), pp.1449-1468. ⟨10.1137/110820762⟩. ⟨hal-02455911⟩

Share

Metrics

Record views

25